OMICS International OMICS International is a scientific organization that drives the progress of research through open access journals and organizes international conferences, The best in science news, commentary, and research. Journal of Generalized Lie Theory and Applications Volume 12, Issue 1 The Automorphism Groups and Derivation Algebras of TwoDimensional Algebras Ahmed H, Bekbaev U and Rakhimov I Mathematics in Life Natallia D, Alexandros K, Bogdan R, Danila D, Dmitry G, Elizabeth PK, Georgy L and Nikolay M Left Multiplicative Generalized Jordan Derivations of Semiprime Rings Reddy CJS, Nagesh K and Kumar AS Lie Group for MHD and Reaction Porosity Effects of Variable Viscosity on Heat Generation and Mass Transfer Fluid AbdelRahman GM and Alessa NA